# SDR CA000530005

- Difficulty date: May 23, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,462 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Misinstalled
- Location: Ac Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 A/C GEN CAUTION LIGHT CAME ON AFTER TAKE OFF, GEN RESET AND AGAIN FAILED. WIRING AT 2124-K2 RELAY FOUND INCORRECTLY INSTALLED AFTER MAINTENANCE. WIRING REATTACHED.
